# SDR DALA2019061103514

- Difficulty date: March 28, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 73,973 hours, 12,630 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Sparks
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POWER OUTLET SPARKED WHEN PLUG WAS PULLED OUT OF OUTLET. C/B POPPED AND WAS NOT RESET. ON GALLEY POWER CONTROL PANEL BY 1R DOOR RESET CB - OUTLET CHECKS NORMAL
